# SDR UIEA2012051000209

- Difficulty date: May 9, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,870 hours, 14,556 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6224717004
- Part serial: 1817
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPTAINS COMMAND AIRSPEED BUG OUT OF VIEW. L AND C FLT DIR INOPERATIVE IAS, HEADING AND ALT ON MCP COULD NOT BE CHANGED.  IAS AND HEADING DID CHANGE ON HSI.  FOUND MULTIPLE FAULTS IN REF TO MODE CONTROL PANEL.  R & R MCP IAW AMM ALL OPS CHECK NORMAL AT THIS TIME.  INSTALLATION PERFORMED IAW AMM 22-11-02 AND OPS CHECK IAW AMM 22-00-02, TEST 04 AND 90.
